# SDR AWXA200400121

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 52,994 hours, 37,643 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0540 - ON TAKEOFF ROLL AT PHX EN ROUTE FOR DFW, AS POWER WAS ADVANCED, THE AIRCRAFT WAS SLOW TO ACCELERATE AND REQUIRED FULL RIGHT RUDDER TO MAINTAIN RUNWAY CENTERLINE.  REJECTED TAKEOFF AT 60 KTS; POSSIBLE LT DRAGGING BRAKE.  MAINTENANCE PERFORMED AUTOBRAKE TEST IAW BMM 32-43-01 PG 501-506, NO FAULTS NOTED.  VERIFIED BRAKES RELEASED PROPERLY AND CHECKED NOSE WHEEL STEERING CENTERING FUNCTION, BOTH SYSTEMS NORMAL.  PERFORMED ENGINE ACCEL TEST NR 8 AND HIGH SPEED TAXI CHECK, NO ABNORMALITIES NOTED.  AS A PRECAUTION REMOVED AND REPLACED NR 1 & 2 MAIN LANDING GEAR WHEEL ASSEMBLIES IAW T/C R4M32013.
